# SDR CA080917018

- Difficulty date: September 11, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Pwc PW610FA
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE, THE PILOT NOTICED A LOW OIL PRESSURE WARNING AND ELECTED TO SHUT THE ENGINE DOWN.  WHILE DESCENDING THE CREW DECIDED TO RESTART THE ENGINE AND COMPLETE THE FLIGHT WITH THE LOW OIL PRESSURE INDICATION.  ON THE GROUND, THE PILOT COULD NOT RESTART THE ENGINE.  INITIAL TROUBLESHOOTING MAY HAVE INDICATED DAMAGE TO THE ACCESSORY GEARBOX AND THE ENGINE HAS BEEN REPLACED.  MANUFACTURER WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
